# SDR 02FDEA00818

- Difficulty date: November 7, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER CHORD BS 1070, RBL 46, WL 200.  REPAIRED FLOORBEAM IAW SRM 53-10-8 FIG 8.
